Alabama, 2012Heat in Alabama, August 3, 2012
August 3, 2012 · NWS MOB · 1 event in 1 county or zone
As is typical along the Central Gulf Coast Region for early August, on this day late morning and afternoon temperatures were in the middle 90s with heat index readings climbing to around 105.
Every event with a place to put it; 1 filed by county or forecast zone are drawn at its center, in a lighter ring. Tap one for its entry below.
- Tornadoes
- Tropical storms and surge
- Floods
- Wind
- Hail
- Winter weather
- Heat and drought
- Cold
- Fire, smoke and dust
- Marine and coastal
- Other
Open the live radar over this ground
- Deaths
- 1
- Injuries
- 0
- Property damage
- None recorded
- Crop damage
- None recorded
- Events
- 1
Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.
As is typical along the Central Gulf Coast Region for early August, on this day late morning and afternoon temperatures were in the middle 90s with heat index readings climbing to around 105.
What forecasters said that day
The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Mobile, AL wrote its last area forecast discussion before the first event at Aug 3, 11:45 AM CST, 2 hours 15 minutes earlier.
Area forecast discussion, Aug 3, 11:45 AM CST, 2 hours 15 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MOBILE AL
1245 PM CDT FRI AUG 3 2012
.AVIATION UPDATE (18Z ISSUANCE)...SCATTERED TSRA WILL CONTINUE TO
INCREASE AROUND THE TERMINALS THROUGH THE AFTERNOON. THE CONVECTION
WILL DISSIPATE THIS EVENING FOLLOWED BY MORE DEVELOPMENT SATURDAY
MORNING. /13
*************************PREVIOUS*****************************
.SHORT TERM [TODAY AND TONIGHT]...CONTINUE TO SEE VERY LITTLE CHANGE
IN THE LARGE SCALE PATTERN WITH AMPLIFIED MID LEVEL RIDGE HOLDING
STRONG OVER TEXAS AND A TROF FROM THE MID ATLANTIC SOUTHWARD ACROSS
FLORIDA. SURFACE ANALYSIS SHOWS A STALLED FRONTAL ZONE DRAPED FROM
THE OHIO RIVER VALLEY BACK ACROSS OKLAHOMA/NORTH TEXAS. WATER VAPOR
IMAGERY SHOWS A WELL DEFINED RING OF MOISTURE AROUND THE TEXAS HIGH
LEVEL RIDGE...WHERE FORECASTERS HAVE SEEN QUITE A BIT OF LIGHTNING
ACTIVITY FROM WESTERN MEXICO UP THROUGH THE CENTRAL PLAINS AND DOWN
INTO THE SOUTHEAST FROM THE PAST AFTERNOON. THE MOISTURE PATTERN
HOLDS WITH BUFR FORECAST SOUNDINGS SHOWING PRECIPITABLE WATER VALUES
AROUND 2 INCHES. CONSIDERING THIS LONG WITH ENVIRONMENTAL
INSTABILITY AND MID LEVEL IMPULSES THAT MOVE OUT OF THE MID
SOUTH...SINKING SOUTHWARD ACROSS THE FORECAST AREA....FORECASTERS
EXPECT ANOTHER ROUND OF SCATTERED SHOWERS/STORMS TO FORM DURING THE
DAY. THERE IS A DIFFERENCE OF OPINION BETWEEN THE NAM/GFS ON DEGREE
OF INSTABILITY WITH THE GFS HIGHEST...SHOWING MOST UNSTABLE
ENVIRONMENTAL VALUES BETWEEN 3000 AND 4000 J/KG. GIVEN LITTLE TO NO
CHANGE IN PATTERN...THE GFS OUTPUT SEEMS MORE PLAUSIBLE. TAKING A
LOOK AT THE HIGHER RESOLUTION WRF...CONVECTIVE INITIATION LOOKS TO
BEGIN ALONG THE COAST BY AND AFTER 11 AM. THE HRRR ALSO SUPPORTS
THIS. AS HAS BEEN THE CASE FOR THE PAST SEVERAL DAYS...STORMS CAN BE
STRONG AND CAPABLE OF FREQUENT...POTENTIALLY DEADLY
LIGHTNING...STRONG WIND GUSTS FROM 45 TO 55 MPH...LOCALLY HEAVY
RAINS AND SMALL HAIL. A FEW COULD ALSO INTENSIFY BRIEFLY TO SEVERE
LEVELS WITH DAMAGING WINDS IN EXCESS OF 60 MPH AND HAIL TO AROUND
QUARTER SIZE. STORM MOTION IS FORECAST TO BE GENERALLY SOUTHWARD AT
15 TO 20 MPH. BEFORE THE ONSET OF STORMS...HIGHS TODAY FORECAST INTO
THE MID 90S OVER THE INTERIOR AND CLOSER TO 90 ALONG THE COAST.
TONIGHT'S LOWS IN THE LOWER/MID 70S. /10
THE WET MICROBURST RISK FOR TODAY IS HIGH.
[THIS WEEKEND]...WE WILL START OFF THE UPCOMING WEEKEND WITH AN AREA
OF UPPER WEAKNESS OVER THE EASTERN HALF OF THE FORECAST AREA
SITUATED BETWEEN TWO LARGE UPPER HIGHS...ONE OVER THE SOUTHERN
PLAINS AND ONE OVER THE WESTERN ATLANTIC. THIS UPPER WEAKNESS...IN
THE FORM OF AN INVERTED TROUGH...WILL CREEP SLOWLY WESTWARD THROUGH
MONDAY MORNING AS AN UPPER TROUGH MOVES ACROSS THE NORTHEAST CONUS
AND THE SOUTHERN PLAINS HIGH RETROGRADES TOWARD THE WEST.
WE WILL CONTINUE TO SEE SEVERAL DISTURBANCES ROUNDING THE EASTERN
PERIPHERY OF THE SOUTHERN PLAINS UPPER HIGH...AND APPROACH THE
FORECAST AREA FROM THE NORTH...RESULTING IN A MAINLY DIURNAL PATTERN
OF SCATTERED TO NUMEROUS SHOWERS AND THUNDERSTORMS OVER THE WEEKEND.
THE ENVIRONMENT WILL ALSO REMAIN FAVORABLE FOR STRONG TO POSSIBLY
SEVERE CONVECTION BOTH AFTERNOONS AS MLCAPES APPROACH 2000 TO 2500
J/KG ACROSS THE ENTIRE FORECAST AREA. MAIN THREATS WILL MAINLY BE
STRONG WET MICROBURST WINDS...LIGHTNING...AND PROLONGED PERIODS OF
HEAVY RAIN AND LOCALIZED FLOODING DUE TO A SLOWER AND ERRATIC
MOVEMENT OF THE STORMS. HIGH TEMPERATURES BOTH DAYS WILL REMAIN NEAR
NORMAL...RANGING FROM 87 TO 92 DEGREES. HIGHEST AFTERNOON HEAT
INDICES WILL RANGE FROM 96 TO 101 DEGREES. LOWS BOTH NIGHTS WILL BE
IN THE LOWER TO MID 70S INLAND AREAS...WITH UPPER 70S ALONG THE
BEACHES.
AS FOR TROPICAL STORM ERNESTO...THE OFFICIAL FORECAST DOES HAVE THE
SYSTEM MOVING ACROSS THE CARIBBEAN SEA OVER THE WEEKEND...AND
STRENGTHENING INTO A HURRICANE SOUTH OF JAMAICA BY MIDNIGHT SUNDAY
NIGHT. THE EXPECTED INCREASE IN INTENSITY OF ERNESTO IS ATTRIBUTED
TO THE SYSTEM MOVING INTO AN AREA OF VERY LOW WIND SHEAR AND OVER
SEA SURFACE TEMPERATURES NEAR 83 DEGREES. /22
&&
.LONG TERM [MONDAY THROUGH THURSDAY]...ERNESTO IS FORECAST TO
CONTINUE ON ITS WESTWARD TRACK AS A HURRICANE THROUGH EARLY NEXT
WEEK...REACHING NEAR THE TIP THE YUCATAN PENINSULA TUESDAY NIGHT. IN
THE MEANTIME...THE UPPER WEAKNESS WILL REMAIN OVER THE FORECAST AREA
THROUGHOUT THE LONG TERM. TYPICAL MID SUMMER CONVECTION WILL PERSIST
THROUGH THE LONG TERM...WITH MAINLY DIURNAL DEVELOPMENT OF SCATTERED
SHOWERS AND THUNDERSTORMS FORECAST EACH DAY AS NUMEROUS DISTURBANCES
CONTINUE TO MOVE OVER THE FORECAST AREA. HIGH TEMPERATURES EACH DAY
WILL REMAIN NEAR OR SLIGHTLY ABOVE NORMAL RANGING FROM 90 TO 95
DEGREES. HIGHEST AFTERNOON HEAT INDICES EACH AFTERNOON WILL CONTINUE
TO RANGE FROM 96 TO 101 DEGREES. LOWS EACH NIGHT THROUGH THE ENTIRE
LONG TERM WILL BE IN THE LOWER TO MID 70S INLAND AREAS...WITH UPPER
70S ALONG THE BEACHES. /22
&&
.AVIATION [03.12Z KMOB/KBFM/KPNS TAF ISSUANCES]...EXPECT OCCASIONAL
IFR CONDITIONS DUE TO CIGS/VSBYS IN SCATTERED TSRA MAINLY AFTER 16Z.
ALTHOUGH TSRA WILL BE FORMING OVER LAND WHILE MOVING SOUTH DURING
THE LATE MORNING AND EARLY AFTERNOON HOURS...THE ENHANCEMENT OF TSRA
ALONG THE COAST DUE TO THE SEABREEZE WILL PROVIDE SLIGHTLY MORE
COVERAGE ACROSS COASTAL TERMINALS. /10
&&
.MARINE...A BROAD RIDGE OF SURFACE HIGH PRESSURE OVER THE SOUTHWEST
ATLANTIC NOSES WESTWARD INTO THE GULF THROUGH THE EARLY HALF OF NEXT
WEEK. THIS WILL MAINTAIN A GENERAL LIGHT ONSHORE FLOW WITH
SIGNIFICANT WAVE HEIGHTS 2 FEET OR LESS. WINDS...WAVES AND SEAS
LOCALLY HIGHER NEAR STORMS. /10
&&
.FIRE...SURFACE HIGH PRESSURE WILL REMAIN OVER THE GULF THROUGH THE
WEEKEND WITH A LIGHT SOUTH TO SOUTHWESTERLY FLOW EXPECTED. SCATTERED
TO NUMEROUS SHOWERS AND THUNDERSTORMS ARE FORECAST MAINLY DURING THE
AFTERNOONS THROUGH THE WEEKEND AS WELL. DISPERSIONS WILL BE FAIR TO
GOOD IN THE AFTERNOON PRIMARILY DUE TO HOT TEMPERATURES AND DEEP
MIXING HEIGHTS.
FOG POTENTIAL AND OTHER REMARKS...LIGHT PATCHY FOG IS POSSIBLE DURING
THE EARLY MORNING HOURS...BUT IS NOT FORECAST TO BE A WIDESPREAD
CONCERN. /22
&&
.PRELIMINARY POINT TEMPS/POPS...
MOBILE 92 76 88 74 / 50 20 60 30
PENSACOLA 90 75 88 76 / 50 20 50 30
DESTIN 90 77 87 77 / 40 20 40 30
EVERGREEN 94 73 87 72 / 50 30 60 30
WAYNESBORO 94 74 90 73 / 50 20 60 30
CAMDEN 94 75 89 73 / 50 30 60 30
CRESTVIEW 93 73 87 71 / 50 20 60 30
&&
.MOB WATCHES/WARNINGS/ADVISORIES...
AL...NONE.
FL...NONE.
MS...NONE.
GM...NONE.
&&
Hazardous weather outlook, Aug 3, 4:25 AM CST, 9 hours 35 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE MOBILE AL
525 AM CDT FRI AUG 3 2012
ALZ051>064-FLZ001>006-MSZ067-075-076-078-079-041100-
CHOCTAW-WASHINGTON-CLARKE-WILCOX-MONROE-CONECUH-BUTLER-CRENSHAW-
ESCAMBIA-COVINGTON-UPPER MOBILE-UPPER BALDWIN-LOWER MOBILE-
LOWER BALDWIN-INLAND ESCAMBIA-COASTAL ESCAMBIA-INLAND SANTA ROSA-
COASTAL SANTA ROSA-INLAND OKALOOSA-COASTAL OKALOOSA-WAYNE-PERRY-
GREENE-STONE-GEORGE-
525 AM CDT FRI AUG 3 2012
THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL
ALABAMA...SOUTHWEST ALABAMA...NORTHWEST FLORIDA AND SOUTHEAST
MISSISSIPPI.
.DAY ONE...TODAY AND TONIGHT
WITH A MOIST AND UNSTABLE ENVIRONMENT TO PERSIST...SCATTERED SHOWERS AND
THUNDERSTORMS ARE FORECAST TO DEVELOP ON A COASTAL SEABREEZE TODAY.
ADDITIONAL STORMS THAT DEVELOP OVER CENTRAL MISSISSIPPI INTO CENTRAL
ALABAMA WILL LIKELY MOVE SOUTHWARD INTO THE INTERIOR OF SOUTHEAST
MISSISSIPPI AND SOUTHWEST ALABAMA DURING THE AFTERNOON. ONCE STORMS
DEVELOP...A GENERALLY SOUTHWARD MOVEMENT AT 15 TO 20 MPH IS FORECAST.
STORMS COULD BE STRONG AT TIMES...WITH FREQUENT...POTENTIALLY DEADLY
LIGHTNING...STRONG WIND GUSTS FROM 45 TO 55 MPH...AND LOCALLY HEAVY
RAINS BEING THE MAIN HAZARD. A FEW STORMS COULD ALSO BECOME SEVERE
WITH DAMAGING WINDS IN EXCESS OF 60 MPH AND HAIL TO QUARTER SIZE...THE
MAIN RISK IN ANY OF THESE.
ALTHOUGH A CHANCE OF STORMS CONTINUES TONIGHT...THE RISK OF STRONG TO
SEVERE STORMS DIMINISH.
.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY
SCATTERED TO NUMEROUS THUNDERSTORM COVERAGES ARE FORECAST EACH DAY AS
A MOIST AND UNSTABLE ENVIRONMENT PERSISTS. FREQUENT...POTENTIALLY
DEADLY LIGHTNING AND STRONG GUSTY WINDS FROM 45 TO 55 MPH WILL BE
POSSIBLE IN THE STRONGEST STORMS. LOCALIZED HEAVY RAINFALL MAY
PRODUCE NUISANCE TYPE FLOODING IN ANY ERRATIC...SLOW MOVING DAILY
STORMS. A FEW STORMS MAY APPROACH SEVERE LEVELS EACH DAY WITH
DAMAGING STRAIGHT LINE WINDS BEING THE PRIMARY THREAT IN ANY OF
THESE.
.SPOTTER INFORMATION STATEMENT...
ACTIVATION OF SKYWARN SEVERE STORM SPOTTER NETWORKS IS NOT
EXPECTED THROUGH THURSDAY.
GMZ630-650-655-670-675-041100-
MOBILE BAY-
COASTAL WATERS FROM PENSACOLA FL TO PASCAGOULA MS OUT 20 NM-
COASTAL WATERS FROM DESTIN TO PENSACOLA FL OUT 20 NM-
WATERS FROM PENSACOLA FL TO PASCAGOULA MS FROM 20 TO 60 NM-
WATERS FROM DESTIN TO PENSACOLA FL FROM 20 TO 60 NM-
525 AM CDT FRI AUG 3 2012
THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF THE COASTAL
WATERS OF ALABAMA AND NORTHWEST FLORIDA.
.DAY ONE...TODAY AND TONIGHT
STREAKS OF SHOWERS AND POSSIBLY A STORM WILL TRACK NORTHEASTWARD THIS
MORNING OVER THE MARINE AREA. A FEW WATERSPOUTS MAY BE OBSERVED THIS
MORNING WITH SOME OF THESE EVEN POSSIBLE IN RAIN FREE CUMULUS CLOUDS.
DURING THE COURSE OF THE DAY AS STORMS DEVELOP OVER LAND AND BECOME
POTENTIALLY STRONG...A SOUTHWARD MOTION TOWARD THE COAST AND OFFSHORE
WILL BRING LOCALLY STRONG WINDS...HIGHER WAVES AND SEAS.
.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY
WINDS...WAVES AND SEAS WILL BE LOCALLY HIGHER IN MARINE STORMS. BY
THE LATTER END OF THE PERIOD...THE NATIONAL HURRICANE CENTER MOVES
TROPICAL CYCLONE ERNESTO WEST NORTHWEST OVER THE NORTHWEST
CARIBBEAN...POSSIBLY APPROACHING THE YUCATAN CHANNEL BY EARLY
WEDNESDAY MORNING. STAY TUNED FOR THE LATEST ON TROPICAL CYCLONE
ERNESTO.
In the hours before
Special weather statement, Aug 3, 11:34 AM CST, 2 hours 26 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOBILE AL
1234 PM CDT FRI AUG 3 2012
ALZ053-031815-
CLARKE AL-
1234 PM CDT FRI AUG 3 2012
...A STRONG THUNDERSTORM WILL AFFECT NORTHERN CLARKE COUNTY IN
SOUTHWEST ALABAMA...THROUGH 115 PM CDT...
AT 1231 PM CDT...A STRONG THUNDERSTORM WAS LOCATED 17 MILES WEST OF
THOMASVILLE...OR 8 MILES NORTHEAST OF COFFEEVILLE...AND MOVING
SOUTHEAST AT 10 MPH.
* LOCATIONS IMPACTED INCLUDE...
WHATLEY... GROVE HILL... FULTON...
COFFEEVILLE...
THE PRIMARY THREATS FROM THIS STORM ARE WIND GUSTS UP TO 55 MPH.
WINDS THIS STRONG COULD BLOW OFF TREE LIMBS AND ALSO BLOW AROUND
SMALL UNSECURED OBJECTS. SEEK SHELTER UNTIL THIS STORM HAS PASSED.
SMALL HAIL IS ALSO POSSIBLE WITH THIS STORM.
FREQUENT LIGHTNING IS OCCURRING WITH THIS STORM. IF OUTDOORS...STAY
AWAY FROM ISOLATED HIGH OBJECTS SUCH AS TREES. MOVE INDOORS IF
POSSIBLE. STAY AWAY FROM WINDOWS AND DOORS. AVOID USING TELEPHONES.
&&
Special weather statement, Aug 3, 1:20 PM CST, 40 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOBILE AL
220 PM CDT FRI AUG 3 2012
FLZ001>004-032015-
INLAND SANTA ROSA FL-INLAND ESCAMBIA FL-COASTAL ESCAMBIA FL-
SANTA ROSA FL-
220 PM CDT FRI AUG 3 2012
...A STRONG THUNDERSTORM WILL AFFECT WESTERN SANTA ROSA AND EASTERN
ESCAMBIA COUNTIES IN NORTHWEST FLORIDA...THROUGH 315 PM CDT...
AT 217 PM CDT...A STRONG THUNDERSTORM WAS LOCATED 3 MILES NORTHEAST
OF MOLINO...OR 12 MILES SOUTHWEST OF PINE LEVEL...AND MOVING
SOUTHWEST AT 10 MPH.
* LOCATIONS IMPACTED INCLUDE...
PACE... MOLINO... GOULDING...
GONZALEZ... FERRY PASS... ENSLEY...
BRENT...
THIS INCLUDES INTERSTATE 10 BETWEEN MILE MARKERS 1 AND 15.
THE PRIMARY THREATS FROM THIS STORM ARE WIND GUSTS UP TO 55 MPH.
WINDS THIS STRONG COULD BLOW OFF TREE LIMBS AND ALSO BLOW AROUND
SMALL UNSECURED OBJECTS. SEEK SHELTER UNTIL THIS STORM HAS PASSED.
SMALL HAIL IS ALSO POSSIBLE WITH THIS STORM.
FREQUENT LIGHTNING IS OCCURRING WITH THIS STORM. IF OUTDOORS...STAY
AWAY FROM ISOLATED HIGH OBJECTS SUCH AS TREES. MOVE INDOORS IF
POSSIBLE. STAY AWAY FROM WINDOWS AND DOORS. AVOID USING TELEPHONES.
&&
Special weather statement, Aug 3, 1:28 PM CST, 32 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOBILE AL
228 PM CDT FRI AUG 3 2012
ALZ062-064-032030-
UPPER BALDWIN AL-LOWER BALDWIN AL-
228 PM CDT FRI AUG 3 2012
...A STRONG THUNDERSTORM WILL AFFECT CENTRAL BALDWIN COUNTY IN
SOUTHWEST ALABAMA...THROUGH 330 PM CDT...
AT 226 PM CDT...A STRONG THUNDERSTORM WAS LOCATED 3 MILES SOUTH OF
BAY MINETTE...OR 7 MILES NORTH OF STAPLETON...AND MOVING SOUTH AT 10
MPH.
* LOCATIONS IMPACTED INCLUDE...
STAPLETON... SPANISH FORT... LOXLEY...
DAPHNE... BAY MINETTE...
THIS INCLUDES INTERSTATE 10 BETWEEN MILE MARKERS 34 AND 57.
THE PRIMARY THREATS FROM THIS STORM ARE WIND GUSTS UP TO 55 MPH.
WINDS THIS STRONG COULD BLOW OFF TREE LIMBS AND ALSO BLOW AROUND
SMALL UNSECURED OBJECTS. SEEK SHELTER UNTIL THIS STORM HAS PASSED.
SMALL HAIL IS ALSO POSSIBLE WITH THIS STORM.
FREQUENT LIGHTNING IS OCCURRING WITH THIS STORM. IF OUTDOORS...STAY
AWAY FROM ISOLATED HIGH OBJECTS SUCH AS TREES. MOVE INDOORS IF
POSSIBLE. STAY AWAY FROM WINDOWS AND DOORS. AVOID USING TELEPHONES.
&&
Special weather statement, Aug 3, 1:48 PM CST, 12 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOBILE AL
248 PM CDT FRI AUG 3 2012
ALZ054-032045-
WILCOX AL-
248 PM CDT FRI AUG 3 2012
...A STRONG THUNDERSTORM WILL AFFECT CENTRAL WILCOX COUNTY IN
SOUTHWEST ALABAMA...THROUGH 345 PM CDT...
AT 245 PM CDT...A STRONG THUNDERSTORM WAS LOCATED 14 MILES NORTHWEST
OF CAMDEN...OR 3 MILES SOUTHEAST OF CATHERINE...AND MOVING SOUTHEAST
AT 10 MPH.
* LOCATIONS IMPACTED INCLUDE...
BOYKIN... CATHERINE... CAMDEN...
THE PRIMARY THREATS FROM THIS STORM ARE WIND GUSTS UP TO 55 MPH.
WINDS THIS STRONG COULD BLOW OFF TREE LIMBS AND ALSO BLOW AROUND
SMALL UNSECURED OBJECTS. SEEK SHELTER UNTIL THIS STORM HAS PASSED.
SMALL HAIL IS ALSO POSSIBLE WITH THIS STORM.
FREQUENT LIGHTNING IS OCCURRING WITH THIS STORM. IF OUTDOORS...STAY
AWAY FROM ISOLATED HIGH OBJECTS SUCH AS TREES. MOVE INDOORS IF
POSSIBLE. STAY AWAY FROM WINDOWS AND DOORS. AVOID USING TELEPHONES.
&&
Heat, Clarke
- When
- August 3, 2:00 PM CST
- Where
- Clarke forecast zone
- Deaths
- 1 direct, 0 indirect
- Reported by
- Emergency Manager
- Coordinates
- 31.677, -87.831 (the zone’s center; the record gives no point)
A 38 year old male died from prolonged exposure to the heat as he was doing field work for a local utility company just north of Tallahata Springs Road approximately 2.8 miles west of Thomasville.
| Event | Date | Age | Sex | Where | Kind |
|---|
| Heat, Clarke | 2012-08-03 | 38 | Male | Outside/Open Areas | Direct |
- Heat
- Heat below excessive heat criteria that still caused deaths, injuries or significant impacts.
After NWS Directive 10-1605, the rules offices file Storm Data by.
- Wildfire in Oklahoma, August 3 to 8, 2012$55 million · 1 event
- Hail and Damaging Wind in Nebraska, August 3, 20121 death · $5,000 · 1.75 in hail · 10 events
- Wildfire in Oklahoma, August 3 to 4, 20121 death · 9 events
- Damaging Winds and Lightning Strike in Georgia, August 3, 2012$294,000 · 56 kt wind · 5 events
- Tornadoes and Hail in South Dakota, August 3, 2012EF0 · 71 events
- Flash Flood in California, August 3, 2012$100,000 · 1 event
- Flash Flood and Hail in Tennessee, August 3, 2012$62,000 · 1 in hail · 8 events
- Hail and Damaging Winds in Minnesota, August 3, 2012$5,000 · 56 kt wind · 46 events
- Hail and Damaging Wind in Delaware, August 3, 20124 injured · 50 kt wind · 3 events
- Hail and Damaging Winds in South Dakota, August 3, 2012$15,000 · 1.75 in hail · 23 events
- Damaging Winds in Minnesota, August 3, 201293 kt wind · 29 events
- Damaging Winds in South Carolina, August 3, 2012$32,000 · 55 kt wind · 2 events
NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 390148.